# SDR JJBA20210928026

- Difficulty date: September 28, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 37,375 hours, 24,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNRECORDED PATCH NEEDS TO BE REMOVED FOR INVESTIGATION BTW FR 19-20, STR 11-12. UNRECORDED REPAIR PATCH REMOVED BTW FR 19-20 PAINT STRIPPED BTW FR 19-20, STR 11-12 AT UNRECORDED PATCH LOCATION. PERMANENT REPAIR DOUBLER PERFORMED BTW FRAME 19-20 AND STR 10L-12L.
